# SDR TWRA9528

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 2560 · Emergency Equipment
- Part: Assist Bottle
- Part number: 803300
- Condition: Depleted
- Location: 4l Med
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, IN JAKARTA, FOUND 4L MED ASSIST BOTTLE READING ZERO PSI.  REMOVED AND REPLACED NR 4L ASSIST BOTTLE.  (W)
